# SDR FDEA201906201540

- Difficulty date: June 20, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Component: Elevator
- Component part number: 183N200346
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV HAS A DENT ON TOP MIDDLE SURFACE REPAIRED THE DAMAGED UPPER PANEL OF THE RT ELEVATOR PER SRM 55-20-01-0I IDENTIFICATION 1, SRM 55-20-01-2R REPAIR 1 AND SRM 51-70-03-0G GENERAL WITHOUT DEVIATION.
